MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 12 MM; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 12 MM; EXTREMITY INSTRUMENTS : PIN GUIDES
Model Number 2307-74-012
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Initial report: very sclerotic bone rep present and followed standard surgical technique instruments damaged upon use surgical delay 5 minutes.Procedure successfully completed.No consequence to patient.Further information provided; the awl was bent.The tip of the proximal reaming handle snapped off.The proximal reaming guide was damaged upon removal as was stuck in the patient after the proximal reaming handle snapped.Had to remove with mole wrench / pliers and roughed up the ends.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PROX REAMING GUIDE DIA 12 MM
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11279301
Report Number1818910-2021-02408
Device Sequence Number2564315
Product Code LXH
UDI-Device Identifier10603295116165
UDI-Public10603295116165
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-74-012
Device Catalogue Number230774012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1